skin-hair-icon

Rashes on neck

Hello I have got rashes on my neck from past one month, I applied ring gaurd, betnovate, btex and other home remedies but it is not reducing..please help out with proper medication, I'm attaching the pictures for your reference.
views-icons 59 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. B Rajashekar
General Physician 21 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

HELLO IT LOOKS LIKE TB OF THE SKIN CONSULT A GOOD DERMATOLOGIST AND DECIDE BYE
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil Kumar Jain
General Physician Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Hello there.  I can understand your concern.  The problem is that you are trying to play doctor on yourself without even a grain of knowledge. All the creams contain steroids which does more harm than good. They just flare up the disease even more. This is a fungal thing and it should be dealt with antifungals. Instead of looking for ways to avoid going to the doctor and spending a few bucks. Do yourself a favor by consulting a dermatologist in person for further evaluation and management. Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rama S.K
Internal Medicine 16 yrs exp Dimapur
With trial of so many different creams the nature of lesion in original have been camouflaged. .....it can be tinea...contact dermatitis...or eczema.....consult dermatologist rather discussing online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Vimal Kumar
General Physician Chennai
Dear friend, apply fluconazole ointment /gel 4 times daily for one week. If you have itching take tablet Avil at night after food.Hope this helps. regards.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO